# SDR 96ZZZX5706

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118LL
- Make and model: Bolkms BK117A3
- Aircraft serial: 7097
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: 1179203103
- Condition: Inoperative
- Location: Lights
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP WORKED LESS THAN TWO MINUTES AFTER INSTALLED.
